# SDR CALA2017081402641

- Difficulty date: February 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,448 hours, 25,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53233242200
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA INNER SKIN HAS SURFACE CORROSION ON DOUBLER FWD OF FRAME 31 AND STRINGERS 43 - 44R.  REMOVED AND REPLACED THE DOUBLER.
